MathSciNet Relay Station
MathSciNet bibliographic data
MR2403711 (2009f:42014) 42B25 (37A45 47A35 47G10)
Demeter, Ciprian; Tao, Terence; Thiele, Christoph Maximal multilinear operators. Trans. Amer. Math. Soc. 360 (2008), no. 9, 4989–5042.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement